# SDR AC2R20160913001

- Difficulty date: September 13, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Make and model: Bell 429
- System (JASC): 2560 · Emergency Equipment
- Part: Float
- Part number: 2203370
- Part serial: 09
- Condition: Leaking
- Location: Landing Gear
- Part time: 10,000 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFORMATION ABOUT 1 OF OUR FLOAT BAG FAILING THE PROOF TEST.  DURING A 72 MONTH INSPECTION INCLUDING A STANDARD PROOF PRESSURE CHECK WE DID NOT MAKE THE 5.8 PSI PRESSURE REQUIREMENT IAW COMPONENT MM 25-69-66 BEFORE FAILURE.  IT FAILED AT 5.5 PSI.  THIS WAS FIRST FLOAT BAG TO FAIL OUT FOUR PROOF TEST WE HAVE PERFORMED.  FLOAT BAG, PN 220337-0, SN 09, DATE OF MFG, FEBRUARY  2011.  THE FLOAT LOOKED LIKE IT FAILED AT AFT BULKHEAD 5 O’CLOCK POSITION OR AT WEBBING ATTACHMENT ON NEXT FORWARD CHAMBER WITH BAR BEING AT THE 6 O’CLOCK POSITION.   THIS LINE WOULD BE PACKED INBD FROM THE FOLD AT THE BAR.
